MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING 16X152MM STRAIGHT SLOTTED SPLINED 2/3 PLASMA

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL-FILLING 16X152MM STRAIGHT SLOTTED SPLINED 2/3 PLASMA
Model Number 2500CP16E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.The product will not be returned for analysis.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs have been submitted for this adverse event: 3013450937-2021-00282, 3013450937-2021-00283, 3013450937-2021-00284, 3013450937-2021-00285, 3013450937-2021-00286, 3013450937-2021-00287, 3013450937-2021-00289, 3013450937-2021-00290, 3013450937-2021-00291.The following mdrs have been submitted for the same patient: 3013450937-2021-00019, 3013450937-2021-00020, 3013450937-2021-00021, 3013450937-2021-00228.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The surgeon performed incision and drainage and revised the following eleos implants: distal femur axial pin, tibial hinge component, and tibial poly spacer.The following eleos implants remain implanted: distal femur, (2) tibial block augments, tibial baseplate, canal-filling segmental stem, canal-filling stem extension, and male-female midsection.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL-FILLING 16X152MM STRAIGHT SLOTTED SPLINED 2/3 PLASMA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key12830415
Report Number3013450937-2021-00288
Device Sequence Number16484448
Product Code KRO
UDI-Device IdentifierB2782500CP16E0
UDI-Public+B2782500CP16E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number2500CP16E
Device Catalogue Number2500CP16E
Device Lot Number1700605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002204E, ELEOS TIBIAL BASEPLATE; P/N KSP16140E, ELEOS CANAL-FILLING STEM EXTENSION; P/N KTAGB410E, ELEOS TIBIAL BLOCK AUGMENT; P/N KTAGB410E, ELEOS TIBIAL BLOCK AUGMENT; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale